# SDR DLL17961313

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070003
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND CAPTAIN'S EMERGENCY FLASHLIGHT SEAL BROKEN AND BATTERY EMPTY DUE LIGHT MOUNTED 180 DEGREES WRONG.  REPLACED FLASHLIGHT AND BATTERY.
